RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2012, Volume 19, Number 5, Pages 35–39 (Mi mais257)  

Dynamics of a Complex Spatially Distributed Hutchinson Equation

D. S. Glyzin, S. A. Kaschenko

P. G. Demidov Yaroslavl State University

Abstract: In the article the complex Hutchinson equation is studied. New results on numerically observable space-inhomogenious solutions are obtained.

Keywords: asymptotic methods, distributed Hutchinson equation, method of steps.

Full text: PDF file (259 kB)
References: PDF file   HTML file
UDC: 517.51+514.17
Received: 22.09.2012

Citation: D. S. Glyzin, S. A. Kaschenko, “Dynamics of a Complex Spatially Distributed Hutchinson Equation”, Model. Anal. Inform. Sist., 19:5 (2012), 35–39

Citation in format AMSBIB
\Bibitem{GlyKas12}
\by D.~S.~Glyzin, S.~A.~Kaschenko
\paper Dynamics of a Complex Spatially Distributed Hutchinson Equation
\jour Model. Anal. Inform. Sist.
\yr 2012
\vol 19
\issue 5
\pages 35--39
\mathnet{http://mi.mathnet.ru/mais257}


Linking options:
  • http://mi.mathnet.ru/eng/mais257
  • http://mi.mathnet.ru/eng/mais/v19/i5/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:193
    Full text:69
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019